# SDR DALA2024091909188

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,768 hours, 9,656 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 LHW FLAP TRACK #4 CABLE BRACKET ASSY (P/N: F5757492000600) FOUND CRACKED DURING REAR LINK INSPECTION. CORRECTIVE ACTION: R/R BRACKET PER A330 AMM 27-54. OK FOR SERVICE. (0562802)
